MathSciNet Relay Station
MathSciNet bibliographic data
MR489757 (80j:35068) 35L67
Taylor, Michael E. Propagation, reflection, and diffraction of singularities of solutions to wave equations. Bull. Amer. Math. Soc. 84 (1978), no. 4, 589–611.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement